# SDR ASAA2018040824175

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 9,379 hours, 3,078 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON ENGINE SHUTDOWN ECAM CAB PRESS EXCESS RESIDUAL PRESSURE GROUNDED - YES. RESET CPC 1+2 PERFORMED TEST VIA MCDU TEST OK REF AMM 21-31-00.
